# SDR DHL2008F00003

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 6917530
- Condition: Smoke
- Location: Ac Meter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SWITCHING AC VOLT SELECTOR SWITCH FROM EXTERNAL TO APU, SMOKE CAME FROM BEHIND BACK OF PNL AND VOLT AND FREQ GAGES BECAME INOP IN ALL POSITIONS, NO RESIDUAL EITHER.  REMOVED AND REPLACED AC METER MODULE ASSY IAW 24-20-00.  OPS CHECKS NORMAL IAW SAME DURING ALL PHASES OF OPERATION. NO FLIGHT NR.  FLT 125 CANCELLED.  AIRCRAFT WAS GROUNDED.  (K)
